# SDR CALA2018083101869

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6222) L-23 NO DOT: R2 SILL CORRODED MULTIPLE AREAS EVALUATED R2 DOOR SILL, MATERIAL LOSS AT .075, MAX ALLOWED .054 AND IS OUT OF LIMITS IAW SRM 53-41-14-283-002. REMOVED AND REPLACED R2 DOOR SILL IAW SRM 51-72-11-911-001.
